# SDR FDEA202505010702

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 48,962 hours, 8,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND FWD EDGE AT 10.5" FROM BOTTOM FOUND CHAFFED. FWD CARGO DOOR SURROUND FWD EDGE AT 10.5" FROM BOTTOM CHAFFED AREA REPAIRED AS   PER B777 SRM 51-40-02-0G, SRM 51-10-02-0G, SRM53-10-01-2R REPAIR 1, SRM 51-40-05-0G, SRM 51-  40-08-0G, SRM 51-20-01-0G, SRM51-20-05-0G REV47.5 AND EA G-5330-T0383285 P1, TITLE:   FUSELAGE - PLATES & SKINS - RH FUSELAGE SKIN EDGE CHAFING DAMAGE REPAIR AT FWD   LARGE CARGO DOOR FWD EDGE STA501, S-38R TO S-39R. REFER TO WRI:53302804 FOR WORK   DETAILS. THIS IS A MAJOR REPAIR PER GMM6-2-100.
